MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; ROLLATOR,SUPER LIGHT,250LB CAP.

MEDLINE INDUSTRIES INC.; ROLLATOR,SUPER LIGHT,250LB CAP.
Catalog Number WRX449724
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 04/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a rollator wheel broke off and the end-user experienced a fall and a right-sided shoulder dislocation.The end-user states she was sitting on the rollator and the right front wheel broke off of the frame and she experienced fall on to her kitchen floor.She went to a local hospital emergency department (ed) where a right shoulder x-ray was performed.The x-ray noted her right shoulder was dislocated but there were no acute fractures reported.No additional diagnostics reported.The end-user's right shoulder was reduced in the ed and she was discharged home.No additional treatments reported.A sample was returned to the manufacturer for evaluation and the reported product issue was confirmed.Due to the reported incident, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a rollator wheel broke off and the end-user experienced a fall and a right-sided shoulder dislocation.

Common Device Name
ROLLATOR,SUPER LIGHT,250LB CAP.
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key7502022
Report Number1417592-2018-00027
Device Sequence Number1698483
Product Code ITJ
UDI-Device Identifier00311917124711
UDI-Public311917124711
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberWRX449724
Device Lot Number88516090013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2018
Initial Report FDA Received Date05/10/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight99